Journal Article SUFFICIENCY OF CHANNELS OVER VON NEUMANN ALGEBRAS Get access DÉNES PETZ DÉNES PETZ Mathematical Institut of HASReáltanoda u. 13–15 H-1364 Budapest, PF. 127 Hungary Search for other works by this author on: Oxford Academic Google Scholar The Quarterly Journal of Mathematics, Volume 39, Issue 1, March 1988, Pages 97–108, https://doi.org/10.1093/qmath/39.1.97 Published: 01 March 1988 Article history Received: 17 July 1986 Published: 01 March 1988
No takes yet. Share an insight, caveat, or question.
Dėnes Petz (1988) studied this question.
Synapse has enriched 5 related papers. Consider them for comparative context: